Journal of Symbolic Logic

A note on Hjorth's oscillation theorem

Julien Melleray

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We reformulate, in the context of continuous logic, an oscillation theorem proved by G. Hjorth and give a proof of the theorem in that setting which is similar to, but simpler than, Hjorth's original one. The point of view presented here clarifies the relation between Hjorth's theorem and first-order logic.

Article information

J. Symbolic Logic Volume 75, Issue 4 (2010), 1359-1365.

First available in Project Euclid: 4 October 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Melleray, Julien. A note on Hjorth's oscillation theorem. J. Symbolic Logic 75 (2010), no. 4, 1359--1365. doi:10.2178/jsl/1286198151.

Export citation